How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DR.EHTISHAM Your Own Question
Category: Medical
Satisfied Customers: 1529
Experience:  MBBS, FCPS
Type Your Medical Question Here...
DR.EHTISHAM is online now
A new question is answered every 9 seconds

I have been having issues with constipation. After taking 2

Customer Question

I have been having issues with constipation. After taking 2 doses of Miralax and I dose of Netisse. I have finally had a movement after 5 days. I noticed what looked like "paper" in it? what could this be?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: just noticed it today for the first time. I am taking miralax powder and the Netisse. Nothing else.
JA: Anything else in your medical history you think the doctor should know?
Customer: Chronic constipation, hemmorhoids, undigested food in stool.
Submitted: 3 months ago.
Category: Medical
Expert:  DR.EHTISHAM replied 3 months ago.


Welcome to JA and thanks for asking

There are a few possibilities to consider here

Intestinal worm can come out like this a give such an appearance

​Another possibility is that of mucus in the stools

Third thing may be some undigested food particle
You just need to keep observing whether it is a continuous problem or you have it just once
If it keep on coming like this you need to have a stool examination to rule out the presence of worms

Good luck

Feel free to ask if you have any more question

Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating


Expert:  DR.EHTISHAM replied 3 months ago.

Are you there ?

Do ask if any more question till you are satisfied

If done please leave a POSITIVE RATING


Related Medical Questions